# SDR DXTA2009010103451

- Difficulty date: January 1, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N722QS
- Make and model: Gulstm 200
- Aircraft serial: 093
- Aircraft time: 4,376 hours, 2,666 cycles
- Engine: Pwc PW306A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Condition: Damaged
- Location: Lt Engine
- Part time: 2,666 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT WE DISCOVERED DAMAGE TO 2 OF THE LT ENGINE FAN BLADES THERE IS ALSO DAMAGE TO THE ENGINE SHROUD AT THE 7 O`CLOCK POSITION.  REPLACED 3 FAN BLADES, FAN EXIT VANE RING, FAN CASE, AND INLET COWL. PERFORMED A SATISFACTORY 5 POINT GROUND PERFORMANCE RUN AND LEAK CHECK. NOTE THE FOLLOWING PARTS WERE ALSO CHANGED, ALL FOR FOD.  FAN BLADE PN 30B5117-01, SN'S 50D940, 50D992, 50D953. CASE, FAN ASSY POST 25083 PN 30B4795-01,  SN 14L534.
